# SDR CA140224021

- Difficulty date: February 21, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 5,211 hours
- Engine: Allsn 250C47B
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: 206063640109
- Condition: Chafed
- Location: Fuel Valve
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

(CAN) HAD A FLAME OUT CONDITION CAUSED BY FUEL STARVATION ON APPROACH FOR LANDING. WE TROUBLESHOOT THE ISSUE TO THE FUEL VALVE CLOSING UNCOMMANDED DUE TO THE FUEL VALVE SWITCH CLOSE COIL WIRE CHAFING AGAINST SCREW ON THE 28V BUS BAR IN OVERHEAD BREAKER PANEL.  PSE AND CUSTOMER SERVICE ENGINEER HAVE BEEN NOTIFIED.
